메뉴 건너뛰기




Volumn 943, Issue 2, 2002, Pages 185-207

Stochastic theory of size exclusion chromatography by the characteristic function approach

Author keywords

Pore size distribution; Retention mechanisms; Size exclusion chromatography; Stochastic theory

Indexed keywords

DISPERSIONS; MATHEMATICAL MODELS; PORE SIZE; RANDOM PROCESSES; SEPARATION; SORPTION;

EID: 0037126893     PISSN: 00219673     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0021-9673(01)01443-1     Document Type: Article
Times cited : (47)

References (42)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.